# SDR ASAA2015102313554

- Difficulty date: October 23, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 14,973 hours, 4,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOORBEAM TEE AT BS 727I+5 IS CORRODED, EXFOLIATED.  ACFT GROUNDED.  REPLACED  IAW SRM 51-10-02, PRA 9 AND AMM 25-52-10.
